Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 756297, 4 pages
http://dx.doi.org/10.1155/2014/756297
Editorial

Mathematical Aspects of Meshless Methods

1Shanghai Institute of Applied Mathematics and Mechanics, Shanghai University, Shanghai 200072, China
2Helmholtz Centre for Environmental Research-UFZ, Permoserstraße 15, 04318 Leipzig, Germany
3Department of Civil Engineering, Shanghai University, Shanghai 200072, China
4School of Science, East China University of Science and Technology, Shanghai 200237, China

Received 28 May 2014; Accepted 28 May 2014; Published 5 June 2014

Copyright © 2014 Yumin Cheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.